Cough Cold Elixir PE – 200ml2067776
$11.16 Members PriceRetail Price $13.95
Out of stock
Provides relief of cold symptoms including; nasal congestion, runny nose, sneezing, watery or itchy eyes.
Take 1 dose every 4 hours as necessary. Do not exceed 6 doses in 24 hours.
Dextromethorphan hydrobromide 20mg/10mL. Phenylephrine hydrochloride 10mg/10mL. Brompheniramine maleate 4mg/10mL.
Do not give to children under 6 years of age.
– Do not give to children aged between 6 and 11 years of age, except on the advice of a doctor, pharmacist, or nurse practitioner.
– This medication may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol.
– This product may cause sleeplessness.
– If symptoms persist, consult your doctor or pharmacist.
– Do not use if cap seal is broken or missing. Consult your pharmacist or doctor before taking if:
– You are pregnant or likely to become pregnant.
– You have high blood pressure or heart problems or are taking antidepressant medication. Caution:
– Contains saccharin sodium, sulphites and hydroxybenzoates.
– The maximum daily dose of 60 mL contains up to 7.5 g maltitol and up to 9.5 g sorbitol. Products containing maltitol and sorbitol may have a laxative effect or cause diarrhoea.
Find in store
Insert postcode to find the closest pharmacy